Mathematical Notes

, Volume 68, Issue 4, pp 444–451 | Cite as

Refinement of the almost sure central limit theorem for associated processes

  • M. A. Vronskii
Article
  • 45 Downloads

Abstract

In this paper, for the partial sumsSn of a stationary associated random process it is proved that the logarithmic averages\((\log n)^{ - 1} \sum\nolimits_{j = 1}^n {f(S_j /\sqrt j )/j} \) converge almost surely. The asymptotic normality of the normalized difference between the logarithmic averages and their limiting value is established.

Key words

associated random variables central limit theorem almost sure versions of limit theorems 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. A. Brosamler, “An almost everywhere central limit theorem,”Math. Proc. Cambridge Phil. Soc.,104, 561–574 (1988).MATHMathSciNetGoogle Scholar
  2. 2.
    P. Shatte, “On the central limit theorem with almost sure convergence,”Probab. Math. Statist.,11, No. 2, 237–246 (1991).Google Scholar
  3. 3.
    I. A. Ibragimov and M. A. Lifshits, “On limit theorems of “almost sure” type,”Teor. Veroyatnost. i Primenen. [Theory Probab. Appl.],44, No. 2, 328–350 (1999).MathSciNetGoogle Scholar
  4. 4.
    I. Ibragimov and M. Lifshits, “On the convergence of generalized moments in the almost sure central limit theorem,”Statist. Probab. Letters,40, 343–351 (1998).MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    M. Csörgö and L. Hórvath, “Invariance principles for logarithmic averages,”Math. Proc. Cambridge Phil. Soc.,112, No. 1, 195–205 (1992).MATHCrossRefGoogle Scholar
  6. 6.
    J. Esary, F. Proschan, and D. Walkup, “Association of random variables with applications,”Ann. Math. Statist.,38, 1466–1474 (1967).MATHMathSciNetGoogle Scholar
  7. 7.
    J. T. Cox and G. Grimmett, “Central limit theorem for associated random variables and the percolation model,”Ann. Probab.,12, 514–528 (1984).MATHMathSciNetGoogle Scholar
  8. 8.
    C. M. Newman, “Normal fluctuations and FKG inequalities,”Commun. Math. Phys.,74, 119–128 (1980).MATHCrossRefGoogle Scholar
  9. 9.
    A. V. Bulinski and M. S. Keane, “Invariance principle for associated fields,”J. of Math.,1, No. 3, 10–17 (1996).Google Scholar
  10. 10.
    A. V. Bulinskii and É. Shabanovich, “Asymptotic behavior of some functionals of positively and negatively dependent random fields,”Fundament. and Applied Math.,4, No. 2, 479–492 (1998).MathSciNetGoogle Scholar
  11. 11.
    P. Matula, “On the almost sure central limit theorem for associated random variables,”Probab. Math. Statist.,18, No. 2, 411–416 (1998).MATHMathSciNetGoogle Scholar
  12. 12.
    A. N. Shiryaev,Probability [in Russian], Nauka, Moscow (1989).Google Scholar
  13. 13.
    A. V. Bulinskii and M. A. Vronskii, “A statistical version of the central limit theorem for associated random fields,”Fundament. and Applied Math.,2, No. 4, 999–1018 (1996).MathSciNetGoogle Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 2000

Authors and Affiliations

  • M. A. Vronskii
    • 1
  1. 1.M. V. Lomonosov Moscow State UniversityMoscowUSSR

Personalised recommendations